# SDR SWIA202161764

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SEAT TRACK, RH SIDE FS. 853.00  TO FS. 960.00 FOUND PITTING CORROSION AT MULTIPLE LOCATIONS     (C-CHECK RO 10/9/2021)    REMOVED AND REPLACED DAMAGED R/H SIDEWALL SEAT TRACK FROM FS853 TO FS960 IAW CRJ700 SRM 53-51-49, 51-41-02, 51-24-36, 51-40-11 AND 51-21-11. NO FURTHER ACTION REQUIRED AT THIS TIME.
